Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Have yellow urine and little discharge. Lower GI track making noise. Night sweats, high BP. Had heart attack. Taking topral

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions
i have dark yellow urine and when going very little discharge even after drinking lots of water. I am a male 53 180lbs . My lower GI track is makeing a lot of noise. Night sweats / at times hot to the touch face will be red without a feaver. Had a heart atack 3 years ago . Still have high blood presure last time taken 190 / 101 taking topral xl 25 mg.
My wife is now saying that my urine is more of a brown color. Also when my face is redish i feel kind of oiley on my skin along with a burning like i have been out in the sun too long.I also have a little bit of dizzie feeling.
Posted Sat, 18 May 2013 in General Health
Answered by Dr. Sushil Kumar Sompur 2 hours later
Hi there ~

I understand that you have a had a heart attack 3 years ago with a stent being put in, and also continue to have a high BP of 190/101. I would think that with your current urine color there may be something going on with your kidneys that needs immediate attention. I hope you see a doctor as soon as you can. Right now, it would be my advise that you go to the ER immediately as it is concerning that you are having night sweats, fever and an out of control blood pressure. I wonder if it is endocarditis, which will require immediate antibiotics. Please rush to the Emergency Room or call 911 if you have no help around.

I hope this helps.

Take care and I wish you a good recovery!
Above answer was peer-reviewed by
Follow-up: Have yellow urine and little discharge. Lower GI track making noise. Night sweats, high BP. Had heart attack. Taking topral 13 minutes later
I dont have a fever i checked it yesterday when i felt like i was burning up but my face felt hot to the touch. I also fell a little sick to my gut. After drinking a coke yesterday i felt a little better. This has been going on now for about 3 months and seems to be getting worse. I also feel a little disordertained.
Last week i had 2 beers and felt like crap the hole next day.
Answered by Dr. Sushil Kumar Sompur 7 minutes later
Hi there ~

You may be having problems with your heart even though you are not having a fever. It may also be that you are having withdrawals from alcohol if you have been drinking, and have problems with alcohol dependence. You did not mention that in your initial history. However, you do need to go to the emergency room to find out what the real problem is, and have yourself evaluated so that you could resolve this issue. I hope this helps.

Take care.
Above answer was peer-reviewed by
Follow-up: Have yellow urine and little discharge. Lower GI track making noise. Night sweats, high BP. Had heart attack. Taking topral 9 minutes later
2 beers in a weeks time is a alcohol dependence problem ? They did have me on a bada blocker but cant aford to get them and the perscripon ran out . My lower GI track is making a lot of growen sounds.
Answered by Dr. Sushil Kumar Sompur 11 minutes later
I am sorry, but I do not have a complete alcohol history. I would think that alcohol would not be good for you if you have a problem with your hear. I also think that if you cannot afford a beta blocker, it would be difficult to afford a complete health check with a doctor appointment. I also think that the sounds that are being made by you stomach are related to a gastrointestinal problem either gastritis or gastroenteritis. I would advise you to visit the emergency room anyways since you will not be refused treatment due to affordability. I see that you are from the states and know that you may have difficulty visiting a doctor if you do not have insurance and are not affordable. So, please call 911 or have yourself driven into the emergency room. I am giving you practical advise here since this is an online forum. I hope you take my suggestion. Take care and have a lovely day!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor